zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications. (English) Zbl 1215.47091
Summary: The purpose of this article is to prove strong convergence theorems for common fixed points of two countable families of weak relatively nonexpansive mappings in Banach spaces. In order to get the strong convergence theorems, monotone hybrid algorithms are presented and are used to approximate the common fixed points. Using this result, we also discuss the problem of strong convergence concerning the maximal monotone operators in a Banach space. The results of this article modify and improve the results of {\it S.-Y. Matsushita} and {\it W. Takahashi} [J. Approximation Theory 134, No. 2, 257--266 (2005; Zbl 1071.47063)], {\it S. Plubtieng} and {\it K. Ungchittrakool} [J. Approximation Theory 149, No. 2, 103--115 (2007; Zbl 1137.47056)], {\it Y.-F. Su}, {\it Z.-M. Wang} and {\it H.-K. Xu} [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No. 11, A, 5616--5628 (2009; Zbl 1206.47088)], and many others.

47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems, (1990) · Zbl 0712.47043
[2] Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[3] Plubtieng, S.; Ungchittrakool, K.: Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J. approx. Theory 149, 103-115 (2007) · Zbl 1137.47056 · doi:10.1016/j.jat.2007.04.014
[4] Su, Y.; Wang, Z.; Xu, H.: Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear anal. 71, 5616-5628 (2009) · Zbl 1206.47088 · doi:10.1016/j.na.2009.04.053
[5] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[6] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047 · doi:10.1016/0022-247X(80)90323-6
[7] Xu, H. K.: Iterative algorithms for nonlinear operators, J. lond. Math. soc. 66, 240-256 (2002) · Zbl 1013.47032
[8] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[9] Halpern, B.: Fixed points of nonexpanding maps, Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101 · doi:10.1090/S0002-9904-1967-11864-0
[10] Kohsaka, F.; Takahashi, W.: Strong convergence of an iterative sequence for maximal monotone operators in a Banach space, Abstr. appl. Anal. 34, 239-249 (2004) · Zbl 1064.47068 · doi:10.1155/S1085337504309036
[11] Wittmann, R.: Approximation of fixed points of nonexpansive mappings, Arch. math. 58, 486-491 (1992) · Zbl 0797.47036 · doi:10.1007/BF01190119
[12] Genel, A.; Lindenstrass, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[13] Chidume, C. E.; Mutangadura, S. A.: An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. amer. Math. soc 129, 2359-2363 (2001) · Zbl 0972.47062 · doi:10.1090/S0002-9939-01-06009-9
[14] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[15] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[16] Alber, Ya.I.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type, 15-50 (1996) · Zbl 0883.47083
[17] Wangkeeree, R.; Wangkeeree, R.: The shrinking projection method for solving variational inequality problems and fixed point problems in Banach spaces, Abstr. appl. Anal. 2009 (2009) · Zbl 1184.49019 · doi:10.1155/2009/624798
[18] Alber, Ya.I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J. 4, 39-54 (1994) · Zbl 0851.47043
[19] Cho, Y. J.; Zhou, H. Y.; Guo, G.: Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. Appl 47, 707-717 (2004) · Zbl 1081.47063 · doi:10.1016/S0898-1221(04)90058-2
[20] Rockafellar, R.: On the maximality of sums of nonlinear monotone operators, Trans. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660
[21] Ohsawa, S.; Takahashi, W.: Strong convergence theorems for resolvents of maximal monotone operators in Banach spaces, Arch. math. 81, 439-445 (2003) · Zbl 1067.47080 · doi:10.1007/s00013-003-0508-7